# SDR C2X2008F00005

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 15,827 hours, 12,036 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 66367
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2510, THE CREW REPORTED THE EMERGENCY LIGHT AT ROW 12 FRONT WAS INOPERATIVE.  MAINTENANCE RE-SECURED A LOOSE WIRE ON THE AFFECTED EMERGENCY LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAT WAS APPROVED FOR RETURN TO SERVICE.  (A)
